# SDR DHLA200800007

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 63,343 hours, 35,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 152, EMERGENCY EXIT LIGHTS DON'T WORK.  REMOVED AND REPLACED BATTERIES IN FWD AND AFT EMERGENCY EXIT LIGHTS, OPS CHECK GOOD IAW B727 MM 33-50-71, P/N 37067-001 4 EACH. ACFT GROUNDED.
